Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/1679
Title: Knot Graphs
Authors: Noble, S D
Welsh, D J A
Keywords: Reidemeister moves;delta-wye graphs;bicycle space;Tutte polynomial
Issue Date: 2000
Publisher: Wiley
Citation: Journal of Graph Theory Volume 34, Issue 1, Date: May 2000, Pages: 100-111
Abstract: We consider the equivalence classes of graphs induced by the unsigned versions of the Reidemeister moves on knot diagrams. Any graph which is reducible by some finite sequence of these moves, to a graph with no edges is called a knot graph. We show that the class of knot graphs strictly contains the set of delta-wye graphs. We prove that the dimension of the intersection of the cycle and cocycle spaces is an effective numerical invariant of these classes.
URI: http://bura.brunel.ac.uk/handle/2438/1679
ISSN: 1097-0118
Appears in Collections:Computer Science
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
knots.pdf144.32 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.